# SDR VNAA20241103022

- Difficulty date: October 2, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT AND RIGHT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH/RH TO STGR 21LH/RH.    DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT AND RIGHT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH/RH TO STGR 21LH/RH WERE REPAIRED PER REO 690-53-00-581 REV -- AND REO 690-53-00-582 REV --.
